Results 1 to 4 of 4
Help getting off of Norcos
  1. #1
    doingtherightthing is offline New Member
    Join Date
    Aug 2017
    Posts
    1

    Default Help getting off of Norcos

    I have been on 10/350's for about 3 years now. I know that the time has come to get off these things. My body has really started to show signs of some not so good signs. This was and has been my first time in my life to have any addiction. And I will be honest. I love my Norcos.
    But the signs that I have started to see in and on my body are scarring me to the point of I know it's time to face this and take something far less harmful to me for pain , than these.
    Can anyone tell me how to start cutting back and what to expect??
    I started yesterday with just a half and I couldn't believe how bad that even made me feel! It was horrible to get through. But I got to do this.
    Please help.
    Thank you

  2. #2
    Randy35 is offline Platinum Member
    Join Date
    Apr 2014
    Posts
    3,100

    Default

    Quote Originally Posted by doingtherightthing View Post
    I have been on 10/350's for about 3 years now. I know that the time has come to get off these things. My body has really started to show signs of some not so good signs. This was and has been my first time in my life to have any addiction. And I will be honest. I love my Norcos.
    But the signs that I have started to see in and on my body are scarring me to the point of I know it's time to face this and take something far less harmful to me for pain , than these.
    Can anyone tell me how to start cutting back and what to expect??
    I started yesterday with just a half and I couldn't believe how bad that even made me feel! It was horrible to get through. But I got to do this.
    Please help.
    Thank you

    Welcome to the forum!

    One bit of info you didn't share was how many Norco's are you taking per day?

    I loved them too, way, way too much. And I'll tell you right now that tapering them is not an easy thing to do. That's because you're basically in wd's the entire time you're reducing the dose. Another reason is you have pills around and can take extra anytime you wish. For those 2 reasons tapering is quite difficult, but not impossible. If you have some willpower and want it more than anything else it's possible.

    What you might want to consider is just stopping cold turkey. Get it over with quickly and out of your life. You'll have about a week of physical symptoms with days 2 - 4 usually being the worst of it. The mental battle can last a while longer and is tougher to deal with.

    If you do taper you'll still have that week or so worth of symptoms at the end so why put yourself through that? Just sayin. But if tapering works for you then try reducing your dose by 1/2 of a pill every 4 days. That will allow your body time to accept the new dose before reducing again. The time it takes depends on how many Norco's you take daily?

    Read some threads here for support. Many have success stories and you should read those. Post often and you'll receive replies.

    Randy

  3. #3
    Gilsmom is offline Member
    Join Date
    Jul 2016
    Location
    Virginia
    Posts
    178

    Default

    Welcome!
    There is no easy way but I agree with Randy.. there is a quick way! Cold turkey gets you done with the physical nastiness in a few days. But I have to say that's actually the easy part!! It's the after.. you say you love your norcos!!! God I loved my Oxy .. until I hated it!! Until I hated what it did to me.. what it took away from me!!
    What I'm trying to say is I am so happy you are starting to see the damage and the toll it's taking on you! That is the first step.. knowing it's time! But start to get yourself excited for the long term. Finding who you are after the Norcos. That's the awesome part! Seeing the world with healthy clear eyes! Can't wait to hear more from you!! You've come to the right place!!
    Xoxo
    Mary

  4. #4
    TrishNeal is offline Member
    Join Date
    Jul 2017
    Posts
    93

    Default

    Quote Originally Posted by doingtherightthing View Post
    I have been on 10/350's for about 3 years now. I know that the time has come to get off these things. My body has really started to show signs of some not so good signs. This was and has been my first time in my life to have any addiction. And I will be honest. I love my Norcos.
    But the signs that I have started to see in and on my body are scarring me to the point of I know it's time to face this and take something far less harmful to me for pain , than these.
    Can anyone tell me how to start cutting back and what to expect??
    I started yesterday with just a half and I couldn't believe how bad that even made me feel! It was horrible to get through. But I got to do this.
    Please help.
    Thank you
    Curious what sort of physical signs your talking about in terms of the pills taking their toll? I wish you the best on this journey!

Similar Threads

  1. Norcos after Suboxone
    By Eli19 in forum Need to Talk?
    Replies: 2
    Last Post: 01-04-2017, 10:56 AM
  2. What are norcos doing to my body?
    By violet7 in forum Need to Talk?
    Replies: 3
    Last Post: 03-28-2015, 11:48 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22